MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,CHILD

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,CHILD
Catalog Number MDS9387
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the first time trying while pushing the ball, the needle wasn't moving at all"; "when tried the second time the needle got stuck"; "then went opposite of where it was supposed to go.".
 
Additional Manufacturer Narrative
The customer reported receiving medline handheld child aneroid whose needle was getting stuck during use; the first time trying while pushing the ball, the needle wasn't moving at all, and when tried the second time the needle got stuck and went opposite of where it was supposed to go.Medline received one handheld child aneroid in used condition; visual inspection did not reveal any manufacturing defects, the needle was calibrated at the start position, and the sample was tested according to the instructions for use by inflating five different times up to 300mmhg.During testing, the needle moved up and down at the same time the cuff was being inflated and deflated, no issues were experienced, and the sample was able to inflate and deflate the control cuff and display readings as intended.The complaint was not confirmed with the received sample; based on the review, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,CHILD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
connor klawikowski
three lakes drive
northfield, IL 60093--275
MDR Report Key50899533
Report Number1417592-2026-51157
Device Sequence Number17599596
Product Code DXQ
UDI-Device Identifier10080196177745
UDI-Public10080196177745
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9387
Device Lot Number65125050001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown